# SDR DALA2023040302540

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CORROSION FWD PINTLE PIN THREAD NUT ON RH MAIN LANDING GEAR. CORRECTIVE ACTION: COMPLETED WITH ER/A 606743-14 REV ORIGINAL MATCHES WITH ALL STEPS ON PRI REV 0. IT HAS BEEN VALIDATED TO PERFORMED PERMANENT REPAIR INSTRUCTIONS ON FWD PINTLE PIN THREAD NUT ON RH MAIN LANDING GEAR AS PER ER/A 606743-14 REV ORIGINAL. RII INSPECTION COMPLETE. (2700869)
